Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Unable to pass stools without laxative. Stomach pain, cramping, sticky white substance in stool. What should I do?

I have been unable to defecate without the use of a laxative for about 1 week now. I have not taken any laxatives within about 4 days but i still have some stomach pain and cramping. Also, I was able to defecate a very small amount of stool nearly 10 minutes ago that had some sticky white substance clinging to it. There is no blood in my stool. What should I do?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi, many thanks for the query!
You need to do- Stool (Culture & Microscopy), CBC, ESR, USG (Abdo-Pelvis).
You haven't mentioned your age.
Take antibiotics according to reports, antispasmodics, antacids, pre- & pro-biotics with your doctor's opinion.
Eat high fibre diet, drink plenty of water.
Wish you a good health.
Take care.
Answered: Thu, 11 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor